Discussions By Condition: I cannot get a diagnosis.

Don't know whats going on. Think I'm just crazy

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: maynewallc
  • September 30, 2010
  • 07:50 PM

So I feel as though I'm going crazy. here a little history, I'm 21 years old, a very healthy person, had a baby 3 months ago . Been feeling weird lately! I went to the doctors yesterday for lightheaded/dizziness, confusing, disorientation, eyes crossing, and trouble concentrating. Early in the month she had me get my blood drawn. I had everything check that blood could possibly diagnosis and she said my blood work came back PERFECT, not just ok.. but PERFECT! i'm not fighting any infections, blood counts perfect! She thinks whats causing everything is my eyes, and anxiety and I want other opinions. I've never felt like this before, she also thinks its my hormones from just having a baby 3 months ago. IM personally worried its a tumor, but everyones calling me crazy promising me I dont have a tumor. Doctor also thinks I'm just thinking somethings wrong because I'm a new mother and worried of something really actually being wrong.

So could it be my eyes? I've had HORRIBLE eyes for years, just got glasses a month ago, helped a lot with my dizzy/lightheadedness but not 100% I'm going to an actual Eye doctor and i'm really hoping this is all just my eyes ):

Reply Flag this Discussion

2 Replies:

  • Hey Hun!It sound like you have a lot on your plate! I would say your doctors advice is sound, but some of us know our bodies more than others. If you are concerned about tumors as much as you say, maybe you should consider getting some scans to set your mind at ease.As for your eyes- it's entirely possible. My gut tells me that you should think of seeing a neuro-ophthalmologist.Best of luck!
    Anonymous 42,789 Replies
    • September 30, 2010
    • 11:13 PM
    • 0
    Flag this Response
  • thanks! i actually found out what was wrong. I was diagnosed with GERD about a month ago and was given Prilosec for it. Well come to find out all the confusion and foggy head feeling and everything if a major allergic reaction to the medication. so i have stopped using it and so far it hasnt gone away completely but its a lot better today!and I have an apt. to see that doctor in 2 weeks.
    maynewallc 1 Replies
    • October 1, 2010
    • 07:54 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?